# SDR SWAA2020033022198

- Difficulty date: March 4, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT NOSE SKIN CRACKED AT ACTUATOR RIB ATTACH FASTENER (MARKED) / REPAIRED #8 SLAT NOSE SKIN CRACK AT ACTUATOR RIB ATTACH AREA IAW SRM 57-42-01-2R-8. 84036U; 18MAR20.
